# SDR UF6A950203

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Gauge
- Part number: 648846062
- Condition: Failed
- Location: Rt Engine
- Part time: 3,941 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5027 - RIGHT OIL PRESSURE FLUCTUATING IN-FLIGHT.  MAINTENANCE REPLACED RIGHT OIL PRESSURE GAUGE.  (X)
